# SDR SWAA2021082304028

- Difficulty date: August 4, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 540 Lbl 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC DUCT CLAMP SUPPORT BRACKET IS CRACKED AT B.S. 540+2; W.L. 160; L.B.L. 8. ; / [01] REMOVED AND INSTALLED NEW PNEUMATIC DUCT CLAMP SUPPORT BRACKET AT BS 540+2 WL 160 LBL 8 IAW SRM 51-40-02-0G STEP 7; [02] UPDATED MEASUREMENT CHART; [03] VERIFIED; [04] VERIFIED ITEMS 1 AND 2 CORRECTIVE ACTIONS.
